# SDR 2007UALA02939

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 37,657 hours, 13,356 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW O2 SUPPLY SLOWLY LEAKING.    REPLACED O2 REGULATOR.  NO REPEATS.
